MathSciNet Relay Station
MathSciNet bibliographic data
MR624914 (82j:30014) 30C40 (30H05 46E20)
Burbea, Jacob A Dirichlet norm inequality and some inequalities for reproducing kernel spaces. Proc. Amer. Math. Soc. 83 (1981), no. 2, 279–285.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement